# SDR AALA20021549

- Difficulty date: October 24, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CRACKED, FS 1380.  INSTALLED DOUBLER PER AARD 53-10-00-20.  (M)
